Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ComplexIssues

Veteran Member
  • Total Reviews

    0
  • Content Count

    221
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About ComplexIssues

  • Rank
    Member
  • Birthday 08/20/1979

Profile Information

  • Gender
    Male
  • Location
    Chicago

Recent Profile Visitors

2966 profile views
  1. I don't know if there is a time frame..but if the rash re-appears, you should first consult your doctor and ask him/her about what to do.
  2. Thankyou for the reply, yes I now realize I shouldn't of used the olive oil and sugar, I figured that out a little too late though obviously. Normally I can very very gently exfoliate with a wet wash clothe with no problem or additional irritation, that is if I do it with an extremely light and gentle hand as I said so I figured the sugar and olive oil would be gentle too, especially if you use it. I didn't end up using cold compresses but I did put aquaphor on last night, today it's really red
  3. Hate&Love, I might have missed this info, but how long did you apply the steroid cream all over your face? And what does your derm have to say regarding the latest developments to your face? And why did you discontinue the accutane?
  4. Oh, I was just going to ask whether the derm you saw was in Chicago or NY when your biopsy revealed mites..And if it was in Chicago, I'd like to know his/her info. As for posting for the rest of the board, as you can plainly see in the posts above this one, I had asked if anybody knows whether or not a retinoid like differin is effective for treating mites, or what other treatments I should be aware of, since I'm already on doxy...
  5. Mrs. Z, can you enable the PM function, I'd like to send you a message.
  6. Mrs. Z, Interesting information. A few questions if you don't mind: 1.) Did your skin have this itchy tingling sensation from time to time? 2.) Did your skin have some bumps and red dots here and there? 3.) Are there any signs of flakiness? The last few days here have been hot and humid, and I noticed my skin seems to be a little more red but I'm not sure if there's a connection... I've been on doxy going into my 5th month...and it's been about 3 weeks of me not putting any moisturizers on
  7. Mrs. Z, I read an article about demodex mites....And it said something about these over populated infestations occurring mainly in women and it's due to lack of cleansing and over use of products on the skin such as moisturizer -- it feeds off that. So when you put on Elidel, that makes sense why it would get worse...I'm starting to think I might have this condition because that would explain why my face would get red after putting on any moisturizer and how it would never seem to really get be
  8. Mrs. Z, does alcohol consumption affect mites on the skin?
  9. Mrs. Z, Fortunately, I am not mental and for the last 3 months I did stay with one derm, in which I saw her 3-4 times before she pawned me off to an associate. Their conclusion was I just have eczema, here are some creams, and good luck. Not satisfied, I then went to see another doctor who made the most recent diagnosis that it wasn't eczema and prescribed Epiduo a differin/bp combo.
  10. Mrs. Z, yes I didn't take your comments too harshly, as I have thick skin, pun intended. Given the history of my bizarre skin, I don't blame you for thinking it's mental. The update is: It's been about a week and a half of me stopping any application of any topicals like moisturizers, etc..and the good news is that the redness is about 80% gone. The bad news is that the skin still feels a bit like sandpaper...With that said, I think the skin looks more healthy and less atrophied...I'm g
  11. Mrs. Z I love the way you call out people (I'm not being sarcastic). If I had to guess, do you work in a technical field? Halfpipe, you seem well intentioned, but is English your first language?
  12. Madzippy, It can be frustrating to deal with a rash problem especially when you see more than one derm who is seeing you for the first time. I hope you've finally put it behind you.
  13. My regimen since Late Feb/Early March has been: 1.) Applying Epiceram moisturizing ceram in the morning and at night. 2.) About a month later, I was given Atopiclair, a non-steroid cream to help augment the treatment after it was shown that the ceram had a relatively mild effect. Note: I found that applying both Epiceram or Atopiclair, would turn the afflicted area red, especially the latter, so since I have to go to work, I ended up applying Atopiclair only at night. By the morning, the redn
  14. Mrs. Z, I'm surprised and saddened at your response. The statement about me dismissing all of their advice is absolute nonsense, and hastily concluded. The truth is, I DID follow the prescriptions and advice of my derms, 99% of the time: Anyway, to make a long story short, I finally got a diagnosis that what I have IS NOT eczema. It was agreed upon that the skin looked dry/thinned out and has bumps that could be a result of addiction, But this derm claimed smugly, he has never heard
  15. Halfpipe, The topical the derm prescribed for me is called Epiduo, which is a new gel containing Differin and 2%bp. It's supposed to be not so harsh on the skin...The reason why he chose this topical is because I mild acne in the form little bumps underneath the skin that sometimes gets inflamed and becomes semi-large papsules; which take forever to go away... He said the Differin aspect of it helps with inflammation and has anti-microbial properties, which is great, but don't retinoids thin t
×